Posted by diane
on November 07, 2000 at 15:30:34:
In Reply to: ortho-tri-cyclen posted by Courtney on November 07, 2000 at 10:26:39:
: Is there any one out there that has used ortho-tri-cyclen either successfully or unsuccessfuly? I started taking it about three months ago. I did not have acne at the time only one or two small pimples. I choose this pill because I am acne prone and thought another pill may cause a breakout. Well, it's three months later and my skin looks awful. I'm not sure if this is initial and I don't know whether I should continue or not. I'd hate to have taken something that makes you break out at first and then clear up and stop taking it after the break out so I don't break out. Please help if you have any info!
: i been taking orthro for about 4 years or so. i haven't been taking it for acne. actually, i'm trying to think back and remeber if my face was as bad before i started taking it. i know i was never this upset and/or concerned about it so i dont think it was. i really do think its this pill thats making it this way. but i want to stay on this one because i didn't get any side effects from it. every type you of medication you take that helps acne is going to make you break out at first...thats unavoidable. you weren't very specific on whether or not the pill is for your acne or not. if you give some info, i can probably be helpful.